# SDR SWAA2022041488889

- Difficulty date: March 29, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Abnormal
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H 'Z' CHANNEL HAS OVER SIZED HOLE AT BS 727C. / [01] REMOVED DAMAGED PART OF L/H 'Z' CHANNEL AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW Z-CHANNEL IAW B 737 SRM 51-40-05-0G-0;[03] VERIFIED STEP 1 AND 2..O.K. TO TREAT AND PRIME..;[04] TREATED AND PRIMED NEW ''Z'' CHANNEL AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[05] VERIFIED STEP 4..O.K. TO INSTALL NUTPLATES..;[06] INSTALLED ALLNUT PLATES ON NEW Z-CHANNEL IAW B 737-7 SRM 51-40-02-01-0G-0;[07] VERIFIED STEP 6...O.K. TO INSTALL NEW Z CHANNEL..;[08] INSTALLED NEW L/H Z-CHANNEL IAW B 737-7 SRM 51-40-02-0G-0-NG;[09] SUMMARY=REMOVED DAMAGED PART OF L/H 'Z' CHANNEL AS PER B737-700 SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW Z-CHANNEL IAW B 737 SRM 51-40-05-0G-0TREATED AND PRIMED NEW ''Z'' CHANNEL AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED ALLNUT PLATES ON NEW Z-CHANNEL IAW B 737-7 SRM 51-40-02-01-0G-0 INSTALLED NEW L/H Z-CHANNEL IAW B 737-7 SRM 51-40-02-0G-0-NG;[10] CORRECTION FOR STEP 8 TO READ INSTALLED NEW AFT CARGO L/H Z-CHANNEL REPAIR Z CANNEL TO BE INSTALLED ON ITEM #TTG8Q004DKZ6  IAW B 737-7 SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5-A00957 (REPAIR 5;[11] VERIFIED STEPS STEPS 8;9;AND10
